# SDR AU990996

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Damaged
- Location: Propeller
- Component: Rotol, R3894123F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER, BETA TUBE AND PROPELLER CONTROL UNIT (PCU) DAMAGED DURING MAINTENANCE DUE TO AN ATTEMPT BY MAINTENANCE PERSONNEL TO FEATHER THE PROPELLER WITH THE RIGGING PIN INSTALLED CONTRARY TO THE MAINTENANCE MANUAL.
